MathSciNet Relay Station
MathSciNet bibliographic data
MR930170 (89g:05014) 05A30 (82A69)
Andrews, George E.; Baxter, R. J.; Bressoud, D. M.; Burge, W. H.; Forrester, P. J.; Viennot, G. Partitions with prescribed hook differences. European J. Combin. 8 (1987), no. 4, 341–350.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement